MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. EVIS EXERA II ULTRASOUND GASTROVIDEOSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. EVIS EXERA II ULTRASOUND GASTROVIDEOSCOPE
Model Number GF-UCT180
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device in this report has not been returned to omsc for evaluation.After olympus staff discussed with the user facility about increase the disinfection time and manual cleaning, no microbes were detected in the subject device.Olympus medical systems corp.(omsc) reviewed the manufacture history (dhr) of the device and confirmed no irregularity.The exact cause of the reported event could not be conclusively determined at this time.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed that as a result of routine microbiological testing by the user facility, the sample collected from the instrument channel and the auxiliary channel of the subject device tested positive for pseudomonas aeruginosa, klebsiella and maltophilia.The device had been reprocessed with automatic endowasher chyong cyw 201 model using cidex for disinfection.Other detailed information such as the number of microbes was not provided.There was no report of infection associated with this report.

Brand Name
EVIS EXERA II ULTRASOUND GASTROVIDEOSCOPE
Common Device Name
ULTRASOUND GASTROVIDEOSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key9367992
Report Number8010047-2019-04065
Device Sequence Number2866842
Product Code ODG
UDI-Device Identifier04953170355462
UDI-Public04953170355462
Combination Product (Y/N)N
Initial Reporter CountryMU
PMA/510(K) Number
K093395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberGF-UCT180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2019
Initial Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1